MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT; PERIPHERALLY INSERTED CENTRAL CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that an issue with leaking from a perforation in one of our 5fr dual lumen powerpicc catheters.The line had to be pulled from the patient as a result of the issue.They also use securacath to stabilize their picc catheters.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed; however, the exact cause is unknown.One photograph of a powerpicc catheter was returned for evaluation.An initial visual observation of the photograph showed the proximal end of a powerpicc catheter.A small split was observed on the catheter tubing slightly distal to the distal end of the molded joint.Due to the quality of the photograph, no other details of the damage could be discerned.Use residue was observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC FT
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23975770
Report Number3006260740-2025-10242
Device Sequence Number10704153
Product Code LJS
UDI-Device Identifier00801741034572
UDI-Public(01)00801741034572(11)250401(17)260531(10)REKP1490
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number1275108FD
Device Lot NumberREKP1490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown